# SDR R61A2022111700727

- Difficulty date: October 25, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III LH INBD CABIN SEAT TRACK BETWEEN FR 74 AND FR 84.R&R'ED CF III LH INBD CABIN SEAT TRACK BETWEEN FR 74 AND FR 84.IAW EMB 170/175 SRM 51-43-03, SRM 51-43-04, AND SRM 51-41-01.
